I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Recovery after Bicaltumide treatment

User
Posted 27 Feb 2019 at 08:54

Hello,

I was diagnosed with locally advanced prostate cancer approximately 2 years ago & had 38 sessions of radiotherapy then was on Zoladex for approximately 6 months but changed to Bicaltumide which all being well I'm due to come off in July 2019.

Have all the usual side effects, feeling totally washed out most of the time,no libido,no strength, can't sleep,pain pai enlarged breasts etc etc.

Fortunately the hot flushes have eased recently !

I appreciate it's a case of no pain no gain & whereas the side effects aren't very pleasant they are apparently not as bad as dying !

In short I've gone from being an extremely fit & active 68 year old to a played out 70 year old so was wondering if anyone out there can give me some idea as to how soon I may start to improve after completion of the Bicaltumide HRT ?

Onwards & upwards !

User
Posted 27 Feb 2019 at 12:34

Hi Kiperlee, there is a thread currently running on this topic under side effects.

Effects of coming off hormone therapy

Hopefully your questions are answered there.

Hope things go well for you.

 

Ido4

 
Forum Jump  
©2019 Prostate Cancer UK